Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The boundedness of orthonormal polynomials on certain curves of the third degree


Author: Dunham Jackson
Journal: Bull. Amer. Math. Soc. 52 (1946), 899-907
DOI: https://doi.org/10.1090/S0002-9904-1946-08670-X
MathSciNet review: 0017446
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Jackson, Orthogonal polynomials with auxiliary conditions, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 72-81. MR 2684
  • 2. D. Jackson, Fourier series and orthogonal polynomials, Carus Mathematical Monographs, no. 6, 1941. MR 5912
  • 3. D. Jackson, Generalization of a theorem of Korous on the bounds of orthonormal polynomials, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 602-608. MR 6784
  • 4. D. Jackson, Boundedness of orthonormal polynomials on loci of the second degree, Duke Math. J. vol. 11 (1944) pp. 351-365. MR 10735
  • 5. D. Jackson, The boundedness of certain sets of orthonormal polynomials in one, two, and three variables, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 167-183. MR 12719
  • 6. F. Koehler, Systems of orthogonal polynomials on certain algebraic curves, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 345-351. MR 3287
  • 7. Margaret Martin, Some new systems of orthogonal polynomials on algebraic curves, Thesis, University of Minnesota, 1944, not yet published.
  • 8. G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, 1939.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08670-X

American Mathematical Society